MathSciNet Relay Station
MathSciNet bibliographic data
MR1468374 (98m:42048) 42C15
Dai, Xingde; Larson, David R.; Speegle, Darrin M. Wavelet sets in $\bold R\sp n$. J. Fourier Anal. Appl. 3 (1997), no. 4, 451–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement